# SDR 95ZZZX6404

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9456D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1171
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Mlg
- Part time: 6,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED LOSS OF BRAKING.  INSPECTION FOUND CRACK IN MAIN GEAR PIVOT ASSEMBLY AT RADIUS WHERE SHAFT JOINS SPLINE.  NO RECORD OF PREVIOUS COMPLIANCE WITH SEB 90-1 R2.
